MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ R; FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ R; FEMORAL COMPONENT CEMENTED
Catalog Number 02.12.0023R
Health Effect - Clinical Codes Failure of Implant (1924); Rupture (2208)
Date of Event 07/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 august 2018.Lot 160142: (b)(4) items manufactured and released on 22 march 2016.Expiration date: 2021-03-06 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved: tibial insert fixed sphere flex #2/14 mm r reference 02.12.0214fr (k121416) lot 154770: (b)(4) items manufactured and released on 20 january 2016.Expiration date: 2021-01-05 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Patient match investigation done on 22 august 2018.Our analysis of the myknee process of this case found no deviations from the standard procedures.Each step has been performed correctly.
 
Event or Problem Description
The patient came in complaining of pain 1 year and 9 months after primary: the mcl had ruptured.Post mcl repair the surgeon noticed that the patient presented with a valgus alignment: he recut the femur to fit a size 3 gmk revision ps femur and revised also insert.The surgery was completed successfully.

Brand Name
FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ R
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7812472
Report Number3005180920-2018-00630
Device Sequence Number16408483
Product Code JWH
UDI-Device Identifier07630030862380
UDI-Public07630030862380
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/06/2021
Device Catalogue Number02.12.0023R
Device Lot Number160142
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2018
Initial Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;